Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 157532, 13 pages
http://dx.doi.org/10.1155/2012/157532
Research Article

α-Well-Posedness for Quasivariational Inequality Problems

School of Mathematics, Chongqing Normal University, Chongqing 400047, China

Received 21 February 2012; Accepted 18 March 2012

Academic Editor: Simeon Reich

Copyright © 2012 Jian Wen Peng and Jing Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Wen Peng and Jing Tang, “α-Well-Posedness for Quasivariational Inequality Problems,” Abstract and Applied Analysis, vol. 2012, Article ID 157532, 13 pages, 2012. https://doi.org/10.1155/2012/157532.